Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 227, NWS Pittsburgh, PA

September 25, 2011Belmont County, Monroe County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 25, 2011, 7:23 PM EDT for Belmont County, Monroe County, Ohio. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2011, 7:23 PM EDT (23:23 UTC)
Expired
Sep 25, 2011, 8:15 PM EDT
In force
52 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Monroe County, OH

The radar

The Pittsburgh radar (KPBZ), 111 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 7:28 PM EDTHAIL 0.751 N Rinard Mills, OH
Sep 25, 7:30 PM EDTTSTM WND DMG2 W Woodsfield, OHTREES DOWN ON STATE ROUTE 78
Sep 25, 7:51 PM EDTHAIL 13 S Barnesville, OH
Sep 25, 7:55 PM EDTHAIL 0.75Barnesville, OH
Sep 25, 7:55 PM EDTHAIL 1Barnesville, OH
Sep 25, 8:02 PM EDTHAIL 12 N Barnesville, OHLARGE HAIL AND HEAVY RAIN ON STATE ROUTE 800

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS51 KPBZ 252323
SVRPBZ
OHC013-111-260015-
/O.NEW.KPBZ.SV.W.0227.110925T2323Z-110926T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
723 PM EDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELMONT COUNTY IN EAST CENTRAL OHIO...
  CENTRAL MONROE COUNTY IN EAST CENTRAL OHIO...

* UNTIL 815 PM EDT

* AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANTIOCH...MOVING NORTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  GRAYSVILLE...         ANTIOCH...            BENWOOD...
  ROUND BOTTOM...       WOODSFIELD...         CAMERON...
  SOMERTON...           ALLEDONIA...          BARNESVILLE...
  BETHESDA...           SAINT CLAIRSVILLE...  MORRISTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 3959 8122 4011 8122 4009 8084 3958 8099
TIME...MOT...LOC 2323Z 186DEG 25KT 3968 8109

$$
3 follow-up statements
078 
WWUS51 KPBZ 252351
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
751 PM EDT SUN SEP 25 2011

OHC013-111-260015-
/O.CON.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/
BELMONT OH-MONROE OH-
751 PM EDT SUN SEP 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR MONROE AND BELMONT COUNTIES...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SOMERTON...MOVING NORTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WOODSFIELD...         CAMERON...            ALLEDONIA...
  SOMERTON...           BARNESVILLE...        BETHESDA...
  BARKCAMP STATE PARK...                      MORRISTOWN...
  SAINT CLAIRSVILLE...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

LAT...LON 3976 8122 4011 8122 4009 8084 3973 8094
TIME...MOT...LOC 2349Z 181DEG 32KT 3990 8111

$$
883 
WWUS51 KPBZ 260003
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
803 PM EDT SUN SEP 25 2011

OHC111-260013-
/O.CAN.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/
MONROE OH-
803 PM EDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...

LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095
TIME...MOT...LOC 0003Z 181DEG 32KT 4002 8111

$$

OHC013-260015-
/O.CON.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/
BELMONT OH-
803 PM EDT SUN SEP 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR BELMONT COUNTY...

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BETHESDA...MOVING NORTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SOMERTON...           BETHESDA...           BARNESVILLE...
  ALLEDONIA...          BARKCAMP STATE PARK...
  MORRISTOWN...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095
TIME...MOT...LOC 0003Z 181DEG 32KT 4002 8111

$$
670 
WWUS51 KPBZ 260013
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
813 PM EDT SUN SEP 25 2011

OHC013-260023-
/O.EXP.KPBZ.SV.W.0227.000000T0000Z-110926T0015Z/
BELMONT OH-
813 PM EDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR BELMONT COUNTY EXPIRES AT 815
PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND HAS MOVED OUT OF THE WARNED AREA. THE STORM NO LONGER 
POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM WARNING 
WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER 
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3990 8120 4011 8122 4009 8094 3989 8095
TIME...MOT...LOC 0013Z 181DEG 32KT 4011 8111

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 7:23 PM EDT, 0 minutes earlier.

Area forecast discussion, Sep 25, 7:23 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
723 PM EDT SUN SEP 25 2011

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE WILL SLOWLY MOVE ACROSS THE GREAT LAKES
BY THE MIDDLE PART OF THE WEEK...BRINGING PERIODIC SHOWERS TO THE
UPPER OHIO VALLEY. WARM TEMPERATURES WILL COOL TO NEAR NORMAL BY
MIDWEEK...AND THEN FALL BELOW NORMAL FOR NEXT WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
PER OPERATIONAL AND HIGH RESOLUTION MODELS...UPPER LOW WILL
REMAIN OVER THE UPPER MIDWEST THROUGH TONIGHT. SOUTHEAST LOW LEVEL
FLOW WILL CONTINUE TO TRANSPORT MOISTURE ACROSS THE REGION TONIGHT
AND MONDAY.

ADJUSTED POPS UPWARD EARLY THIS EVENING MAINLY ACROSS EASTERN OHIO BASED
ON CURRENT RADAR TREND...WITH SCATTERED COVERAGE ACROSS EASTERN
OHIO AND ISOLATED ELSEWHERE. ALSO NUDGED CLOUD COVER UPWARD
THROUGH 06Z. REMAINDER OF FORECAST BASICALLY UNCHANGED FOR THE
NEAR TERM.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
A DEEP UPPER-LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY WILL MOVE
SLOWLY EWD OVER THE NEXT COUPLE OF DAYS. AT THE SURFACE...A LOW
PRESSURE SYSTEM DEVELOPING OVER THE SOUTH CENTRAL US WILL BE
PULLED NORTHWARD TOWARD SOUTHERN LAKE MICHIGAN...THEN CIRCLE UNDER
THE UPPER LOW THROUGH WEDNESDAY. A COLD FRONT EMANATING FROM THE
SURFACE LOW WILL ROTATE NORTHEASTWARD TO OHIO ON MONDAY
AFTERNOON/EVENING...THEN THROUGH PA ON MONDAY NIGHT INTO
WEDNESDAY. THIS WILL BRING SHOWERS TO THE ENTIRE REGION MONDAY
AFTERNOON THROUGH MONDAY NIGHT...ALONG WITH ISOLATED TO SCATTERED
THUNDERSTORMS. SIGNIFICANT SHEAR FROM FAST FLOW ALOFT AND RAPIDLY
LOWERING WET BULB HEIGHTS COULD BRING A THREAT OF AN ISOLATED
SEVERE STORM WITH LARGE HAIL AND STRONG WIND GUSTS ON MONDAY
AFTERNOON...WILL NEED TO WATCH THIS CLOSELY. THUS...HAVE
MAINTAINED CATEGORICAL POP ACROSS THE WESTERN HALF OF THE CWA LATE
MONDAY...DIMINISHING TO LIKELY POP EASTWARD WITH WEAKENING
DYNAMICS AS THE FRONT CONTINUES TO TRACK TO THE EAST. DRYING WILL
BE SLOW BEHIND THE FRONT SO WILL CONTINUE CHANCE SHOWERS DUE TO
UNCERTAINTY WITH TIMING OF ANY ADDITIONAL SHORTWAVES. TEMPERATURES
WILL REMAIN WARM AHEAD OF THE FRONT MONDAY...WITH A DROP CLOSER TO
NORMAL TEMPERATURES ON TUESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
PRECIS IS PRONGED TO DIMINISH WEDNESDAY NIGHT/THURSDAY AS THE LARGE
UPPER LOW IS PROJECTED TO FINALLY EJECT TO THE EAST. ANOTHER TROUGH
IS NOT FAR BEHIND IT...BUT LATEST MODEL PROJECTIONS INDICATE THIS
TROUGH WILL BE MORE PROGRESSIVE AND FURTHER NORTHEAST. THUS...WILL
USE LOW END CHANCE POPS FRIDAY AS THIS SYSTEM CLIPS THE AREA. MAINLY
DRY CONDITIONS ARE PRONGED FOR NEXT WEEKEND AS THE TROUGH EXITS INTO
NEW ENGLAND. NEAR NORMAL TEMPERATURES WEDNESDAY NIGHT/THURSDAY WILL
COOL TO 5-10 DEGREES BELOW NORMAL FOR NEXT WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND WEST OF THE NORTHERN
WEST VIRGINIA PANHANDLE ARE MOVING NORTH AROUND 25 MPH AND WILL
WEAKEN AND DISSIPATE THROUGH 02Z. COVERAGE DOES NOT WARRANT
INCLUSION FROM IN TERMINALS. ANOTHER ROUND OF MAINLY MVFR FOG
WILL BE POSSIBLE 08-14Z MONDAY. THE NEXT FRONTAL BAND WILL
APPROACH MONDAY...WITH INITIAL VFR SHOWERS AT ZZZ BY 15-17Z...AND
TO PIT BY 21-23Z.

.OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
UPPER LEVEL LOW PRESSURE WILL CONTINUE TO WOBBLE OVER THE GREAT
LAKES THROUGH MIDWEEK. OCCASIONAL RESTRICTIONS WILL BE POSSIBLE IN
SHOWERS...AND IN THE OVERNIGHT AND EARLY MORNING HOURS WHERE LOW
CLOUDS/FOG WILL BE POSSIBLE. THE UPPER LOW FINALLY EXITS BY THE END
OF THE WEEK...WITH MAINLY VFR BY FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 25, 4:04 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 AM EDT SUN SEP 25 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-261200-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
404 AM EDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 25, 6:40 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
640 PM EDT SUN SEP 25 2011

OHZ040-049-050-252315-
CARROLL OH-HARRISON OH-JEFFERSON OH-
640 PM EDT SUN SEP 25 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...
NORTHWESTERN JEFFERSON AND SOUTHEASTERN CARROLL COUNTIES...

AT 635 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
JEWETT...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  JEWETT...             HOPEDALE...           SCIO...
  KILGORE...            BERGHOLZ...           CARROLLTON...
  MECHANICSTOWN...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4063 8114 4063 8087 4028 8089 4028 8112
Special weather statement, Sep 25, 7:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
717 PM EDT SUN SEP 25 2011

OHZ059-069-252345-
BELMONT OH-MONROE OH-
717 PM EDT SUN SEP 25 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SOUTHERN BELMONT
COUNTIES...

AT 714 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ANTIOCH...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FLY...                GRAYSVILLE...         ANTIOCH...
  BENWOOD...            ROUND BOTTOM...       LEWISVILLE...
  WOODSFIELD...         CAMERON...            SOMERTON...
  BETHESDA...           BARNESVILLE...
  BARKCAMP STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3957 8105 3957 8125 4006 8122 4006 8086
      3960 8094 3954 8103 3954 8104
Local storm report, Sep 25, 7:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
718 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     PETERSBURGH             40.51N  81.11W
09/25/2011                   CARROLL            OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1101178

RG
Local storm report, Sep 25, 7:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
720 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     HARLEM SPRINGS          40.52N  81.00W
09/25/2011                   CARROLL            OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1101179

RG
Local storm report, Sep 25, 7:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     PERRYSVILLE             40.46N  81.09W
09/25/2011                   CARROLL            OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1101180

RG
Local storm report, Sep 25, 7:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
723 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 SE CARROLLTON         40.54N  81.05W
09/25/2011                   CARROLL            OH   LAW ENFORCEMENT

            OLD BARN DESTROYED BY WIND

&&

EVENT NUMBER PBZ1101181

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 5:19 PM EDTSpecial Weather StatementPBZCarroll26 min
Sep 25, 5:27 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana48 min
Sep 25, 6:14 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana46 min
Sep 25, 6:40 PM EDTSpecial Weather StatementPBZCarroll, Harrison35 min
Sep 25, 6:49 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson41 min
Sep 25, 7:17 PM EDTSpecial Weather StatementPBZBelmont, Monroe28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.